A note on the stability of travelling wave solutions of Burgers' equation

Kenji Nishihara

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

The stability of travelling wave solutions of Burgers' equation is investigated. It is shown that the solution with the initial disturbance is explicitly represented by virtue of the Hopf transformation and tends to a travelling wave solution with the speed depending on behaviours at ±∞ of the initial disturbance.

Original languageEnglish
Pages (from-to)27-35
Number of pages9
JournalJapan Journal of Applied Mathematics
Volume2
Issue number1
DOIs
Publication statusPublished - 1985 Jun
Externally publishedYes

    Fingerprint

Keywords

  • Burgers' equation
  • travelling wave solution

ASJC Scopus subject areas

  • Engineering(all)
  • Applied Mathematics

Cite this